| Model Number |
M00566670 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
Event or Problem Description
It was reported to boston scientific corporation that an encore 26 inflation device was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During preparation outside of the patient, the barometer malfunctioned.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
Event or Problem Description
It was reported to boston scientific corporation that an encore 26 inflation device was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6)2026.During preparation outside of the patient, the barometer malfunctioned.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
Additional Manufacturer Narrative
Block h6:
imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block h11: investigation results-
the device was not returned for analysis as the device was disposed; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.